# SDR SWAA2022053106768

- Difficulty date: May 11, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727D TO BS 767 WL 156.1 RBL 21.84 AT AFT CARGO COMPARTMENT 2022-239589 / [01] REPLACED NEW SUPPORT ZEE LOCATED LOCATED BTW BS 727 TO BS 767 WL 156.1 RBL 21.84 AT AFT CARGO COMPARTMENT IAW B737-700 DRAWING 146A7500 REV: -  SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED STEP 1; COMPLETED. ITEM RII
